Volume 9, 2017

Issue 1 [5 research articles]

Németh, László The growing ratios of hyperbolic regular mosaics with bounded cells
Volume 9, (2017), Issue 1, pp. 1-19.

Bhat, V. K. Completely generalized right primary rings and their extensions
Volume 9, (2017), Issue 1, pp. 20-27.

Keryan, Karen Uniqueness theorem for sequences of piecewise polynomial functions
Volume 9, (2017), Issue 1, pp. 28-34.

Valdete, Loku and Naim, Braha Tauberian Theorems by Weighted Summability Method
Volume 9, (2017), Issue 1, pp. 35-42.

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure
Volume 9, (2017), Issue 1, pp. 43-59.